AMS eContent Search Results
Matches for: msc=(11H06) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Rainer Dietmann, Christian Elsholtz and Igor E. Shparlinski. Prescribing the binary digits of squarefree numbers and quadratic residues. Trans. Amer. Math. Soc. 369 (2017) 8369-8388.
Abstract, references, and article information   
View Article: PDF

[2] Danny Calegari and Alden Walker. Integer hulls of linear polyhedra and scl in families. Trans. Amer. Math. Soc. 365 (2013) 5085-5102.
Abstract, references, and article information   
View Article: PDF

[3] Stephanie Vance. A Mordell inequality for lattices over maximal orders. Trans. Amer. Math. Soc. 362 (2010) 3827-3839. MR 2601611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Greg Martin. The limiting curve of Jarník's polygons. Trans. Amer. Math. Soc. 355 (2003) 4865-4880. MR 1997588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Donald G. James. Orbits in unimodular Hermitian lattices . Trans. Amer. Math. Soc. 332 (1992) 849-860. MR 1089419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] H. F. Blichfeldt. A new principle in the geometry of numbers, with some applications . Trans. Amer. Math. Soc. 15 (1914) 227-235. MR 1500976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1